# SDR EE4Y201411060265

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: XAHAM
- Make and model: Boeing 737752
- Aircraft serial: 33789
- Aircraft time: 35,433 hours, 17,162 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Part number: 31422594
- Condition: Cracked
- Location: Zone 400
- Component: Fan Cowl, Boeing
- Component part number: 314220011BN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN COWL RT INNER OIL SERVICE DOOR WITH ANGLE CRACKED.
